# SDR CA121024007

- Difficulty date: September 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Not Reported
- Location: Standby
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  IAW INSPECTION RUNS,  IT WAS FOUND THAT THE STANDBY DIRECTIONAL GYRO WAS FLAGGED.  THE UNIT WAS REPLACED AND DEFECT RECTIFIED.
